# SDR DALA1051109886

- Difficulty date: December 12, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N600TR
- Make and model: Doug DC-9-51
- Aircraft serial: 47783
- Aircraft time: 58,482 hours, 59,830 cycles
- Engine: Pwa JT8D17
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN ROW 23 AND AFT IN THE CABIN WERE INOPERATIVE.  MX FOUND A CONNECTOR IN THE WIRE HARNESS BROKEN.  THE CONNECTOR WAS REPLACED AND A FUNCTIONAL CHECK OF THE SYS SATISFIED.
